# SDR SWAA2017082815944

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 58,459 hours, 34,193 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078252
- Part serial: B14613
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE TIRE TREAD LOST ON TAKE OFF ROLL.   RETURNED TO DEPARTURE.  R & R THE RT NOSE TIRE IAW AMM.
